RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 1, Pages 30–33 (Mi dan40583)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the properties of a reduced system of eigenfunctions and associated functions of a Keldys bundle of ordinary differential operators

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (525 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941.9
Presented: A. N. Tikhonov
Received: 07.04.1976

Citation: V. A. Il'in, “On the properties of a reduced system of eigenfunctions and associated functions of a Keldys bundle of ordinary differential operators”, Dokl. Akad. Nauk SSSR, 230:1 (1976), 30–33

Citation in format AMSBIB
\Bibitem{Ili76}
\by V.~A.~Il'in
\paper On the properties of a reduced system of eigenfunctions and associated functions of a Keldys bundle of ordinary differential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 1
\pages 30--33
\mathnet{http://mi.mathnet.ru/dan40583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0430399}
\zmath{https://zbmath.org/?q=an:0373.34011}


Linking options:
  • http://mi.mathnet.ru/eng/dan40583
  • http://mi.mathnet.ru/eng/dan/v230/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
    2. A. I. Vahabov, “On equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators”, Math. USSR-Izv., 24:3 (1985), 567–582  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019